# SDR DHLA200800119

- Difficulty date: October 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 67,419 hours, 40,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT A STRONG KEROSENE ODOR WAS IN THE COCKPIT FOR TWO TO THREE MINUTES AND THEN WENT AWAY.  RESOLUTION, GROUND RUN OF APU IAW 49-00-00 AND GROUND RUN OF LEFT AND RIGHT PACKS IAW MM 21-55-00 COULD NOT ODOR KEROSENE OR ANY OTHER ABNORMAL ODORS, NO NOTED DEFECTS.
